MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD WM-NP2 WORKSTATION SET 4 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD WM-NP2 WORKSTATION SET 4 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Model Number K10021611
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer had requested an onsite visit and repair by an olympus field service engineer (fse) for a castor wheel the wm-np2 workstation.During the onsite visit, the fse found the caster wheel had been snapped off and the bolt securing the wheel sheared off and was stuck in the base of the cart.The bolt was also not able to be backed out the base.There were no reports of patient harm or impact associated with this event.This medical device report (mdr) is being submitted to capture the reportable malfunction found during device evaluation.
 
Additional Manufacturer Narrative
The olympus field service engineer (fse) arrived on site and found unit outside of biomed location.The castor wheel was already off of the cart.The fse informed customer that the cart could not be repaired and recommended a replacing the cart.The investigation is ongoing and follow-up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and feedback fom the field.The field service engineer (fse) was onsite (b)(6) 2023 and confirmed that the unit is unrepairable.The customer had snapped off the caster wheel and the bolt securing the wheel sheared off and was stuck in the base of the cart.They will not be able to back out the bolt either and have requested a quote for a new cart and discarding the cart.Additional information clarified the left rear wheel broke off why the cart was being moved.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the reported event is unable to be determined.However, the cause of the event is likely due to metal fatigue.Olympus will continue to monitor field performance for this device.

Brand Name
WM-NP2 WORKSTATION SET 4 (US)
Common Device Name
WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17850824
Report Number9611174-2023-00041
Device Sequence Number3352792
Product Code FEM
UDI-Device Identifier15019778004068
UDI-Public15019778004068
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10021611
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown